# SDR CA970709013

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70012J220W234
- Condition: Chafed
- Location: Hyd System
- Stage of operation: HO
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN HOVER, AIRCRAFT EXPERIENCED LOSS OF NR 2 HYDRAULIC PRESSURE INDICATION WITH WARNING INDICATION AND THE SMELL OF HYDRAULIC FLUID WAS NOTICED IN CABIN.  FLEX LINE FOUND CHAFED AND LEAKING.
